# SDR SWAA2021091312160

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75032
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB RAIL UPPER SURFACE CORROSION BS767+4.5 TO BS767+6.5; RBL3; WL151 ; / REMOVED CORROSION ON AFT CARGO BAY R/H ACB RAIL UPPER SURFACE BS767+4.5 TO BS767+6.5 IN L: 2.150IN W: 0.900IN D: 0.012; FROM ORIGINAL THICKNESS OF 0.075IN. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOLING ID: ATS1671 S/N 65093024 DATE: 04/2021 DUE: 01/2022  TOOLING ID: ATS1317; S/N: UNKNOWN; DATE: 06/2021 DUE: 06/2022 REMOVED CORROSION DAMAGE ON UPPER FLANGE IAW SRM 53-00-53-2R-2] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071 LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-00-53-2R-2 AND SRM 51-40-05.; [14] ADD TO ITEM 13. REPAIR SPLICE MARERIAL I.D.: BAC1510-1355 7050 T76511 LOT#1447574-1. REF: CUSTOMER RO # 816177-SWA. ITEM HFAB53-CS-017; [15] VERIFIED CORRECTIVE ACTION 13 AND 14 PER SRM 53-00-53-2R-2 ALTERNATIVE 5 AND SRM 51-40-05. REFERENCE CUSTOMER RO # 816177-SWA. ITEM HFAB53-CS-017; [16] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT RAIL AND REPAIR PART IAW SRM 53-00-53-2R-2 REPAIR 2 STEP 4(N)(O) INSTALLED REPAIR AT ACB RAIL BS 767 TO BS 767+10' RBL 3. WL15; IAW SRM 53-00-53-2R-2 REPAIR 2 AND SRM 51-4-02
